# SDR DL76G050239

- Difficulty date: April 27, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 14,763 hours, 2,355 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C-HYDRAULIC QUANTITY DECREASED IN FLIGHT.  REPLACED O-RING ON NR 4 SPOILER ACTUATOR.
